Note: This content is accessible to all versions of every browser. However, this browser does not seem to support current Web standards, preventing the display of our site's design details.

  

Sobolev approximation by means of fuzzy systems with overlapping Gaussian concepts

Author(s):

G. Ferrari-Trecate, R. Rovatti
Conference/Journal:

IEEE International Fuzzy Systems, Seoul (Korea), vol. 2, pp. 1024-9, August 22-25
Abstract:

In this paper the approximating capabilities of fuzzy systems with overlapping Gaussian concepts are considered. A new method for the computation of the system coefficients is provided, showing that it guarantees uniform approximation of the derivatives of the target function. Moreover, the connection with radial basis functions approximations is highlighted.

Year:

1999
Type of Publication:

(01)Article
Supervisor:



File Download:

Request a copy of this publication.
(Uses JavaScript)
% Autogenerated BibTeX entry
@InProceedings { FerRov:1999:IFA_1634,
    author={G. Ferrari-Trecate and R. Rovatti},
    title={{Sobolev approximation by means of fuzzy systems with
	  overlapping Gaussian concepts}},
    booktitle={IEEE International Fuzzy Systems},
    pages={1024--9},
    year={1999},
    address={Seoul (Korea)},
    month=aug,
    url={http://control.ee.ethz.ch/index.cgi?page=publications;action=details;id=1634}
}
Permanent link